MathSciNet Relay Station
MathSciNet bibliographic data
MR2917775 82C44 (60G60 60K35)
Bianchi, Alessandra; Bovier, Anton; Ioffe, Dmitry Pointwise estimates and exponential laws in metastable systems via coupling methods. Ann. Probab. 40 (2012), no. 1, 339–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement